# SDR GTIA9700223

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Bute Door
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - LEFT WING, CENTER BUTE DOOR INBOARD EDGE, SKIN DAMAGED.  INSTALLED NEW DOOR ASSEMBLY IAW MM 57-20-3.  (X)
